# SDR IPXA09554910

- Difficulty date: February 5, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 314N3210139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT LWR LATCH SUPPORT ANGLE IS CRACKED     REMOVED AND REPLACED LONGERON PER SRM 51-40-02-0G
